# SDR AWXA200600690

- Difficulty date: April 13, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 31,368 hours, 12,062 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53231335200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C6 CHECK DISCOVERED CORROSION, LEVEL 2 EXFOLIATION, ON FORWARD CARGO COMPARTMENT SILL AFT CORNER FITTING AT FS 28, STR 38R.  MAINTENANCE REMOVED CORROSION ON DOOR SILL FITTING AT FR 28, STR 38R IAW AIRBUS 320 SRM 51-74-00.  NO ALLOWABLE LIMITS WERE FOUND IN THE SRM.  INSTALLED NEW SILL AFT CORNER FITTING  AT FS 28, STR 38R IAW AIRBUS 320 SRM 57-42-11 FIG 2 THROUGH 8, FIG 10 THROUGH 12, AND FIG 20.
